- -

Norms of positive definite toeplitz matrices and detection of almost periodic components in random signals

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Norms of positive definite toeplitz matrices and detection of almost periodic components in random signals

Show full item record

Adamyan, V.; Iserte Vilar, JL.; Tkachenko Gorski, IM.; Verdú Martín, GJ. (2014). Norms of positive definite toeplitz matrices and detection of almost periodic components in random signals. Operators and Matrices. 8(3):861-875. doi:10.7153/oam-08-48

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/67310

Files in this item

Item Metadata

Title: Norms of positive definite toeplitz matrices and detection of almost periodic components in random signals
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Ingeniería Química y Nuclear - Departament d'Enginyeria Química i Nuclear
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
For positive definite Toeplitz matrices generated by trigonometric moments of a non-negative measure we note that the Hilbert-Schmidt norm and the maximal eigenvalue satisfy certain limiting relations. Analogous relations ...[+]
Subjects: Positive integral operators with difference kernels , Signal processing , Positive definite Toeplitz matrices , stationary processes
Copyrigths: Cerrado
Source:
Operators and Matrices. (issn: 1846-3886 )
DOI: 10.7153/oam-08-48
Publisher version: http://dx.doi.org/10.7153/oam-08-48
Thanks:
The financial support of the Polytechnic University of Valencia is gratefully acknowledged.
Type: Artículo

This item appears in the following Collection(s)

Show full item record